# SDR AALA202505115139

- Difficulty date: May 9, 2025
- Submitted: May 11, 2025
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 33,718 hours, 11,107 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7185292
- Condition: Leaking
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO CLT DUE TO THE FLIGHT CREW REPORTING A GREEN HYDRAULIC SYSTEM LOW PRESSURE ECAM MESSAGE DUE TO FLUID LOSS. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND THE RIGHT HAND MAIN LANDING GEAR DOOR FLEX HOSE 2767GM LEAKING AND REPLACED IT PER AMM 32-31-39. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
